# SDR P5CA2010032901625

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 37,151 hours, 6,150 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT LIGHTNING STRIKE DAMAGE FOUND ON NR 2 ENGINE OUTBOARD REVERSER SLEEVE AT TRAILING EDGE AT THE 3 O'CLOCK POSITION.  TEMPORARY REPAIR ACCOMPLISHED PER EO 4478A126 WITH CHAPTER 5 LIGHTNING STRIKE INSPECTION.
